# SDR REXA201908129144

- Difficulty date: July 19, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:CORROSION ON STGR SPLICE NBR 26 RH STA FS= 333 AT MAIN AVIONICS COMPARTMENT.   STGR SPLICE 26 RH STA FS= 333 AT MAIN AVIONICS COMPARTMENT WAS MEASURED AS FOLLOW: ORIGINAL THICKNESS 0.063¨, REMAINING THICKNESS 0.055¨ IT´S OUT OF LIMITS, REPLACED PER SRM 53-00-00-101-001-A01, 51-42-06-001-001-A01
